# SDR UALA2010041201203

- Difficulty date: April 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,862 hours, 7,693 cycles
- Engine: Pwa PT6A66
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Part serial: 2044
- Condition: Faulty
- Location: Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE OF THE SOLENOID ON THE HPFAC SHORTING.  REPLACED HPFAC.  NEED ENG AIR SUPPLY OPS TEST.  ACCOMPLISHED ENG AIR SUPPLY OPS TEST, PARAMETERS ALL NORMAL.  NO MESSAGES.
